Ask an expert
Question

31 Jul 2008

off injection, no periods and in pain
dear doc n all


my lower back and lower abdomen are burning with pain, I even battle to sit for a long time and the pain is now affecting my side leg muscle, its been 3 months since I' ve been off injection, no periodes and not pregnant, sex is unconfortable

what can I do?
Answer 374 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Being off the injection would not cause this. Perhaps you have an infection or other problem with the uterus or ovaries. You should see your doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.